# SDR SWAA2024041765150

- Difficulty date: March 18, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Shim
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Lavatory Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM IS NOT CONFIGURED PROPERLY PER E.A. 24-153-00664-WIP2 LINE #2804 TTG8Q00S5KFB<[01] REMOVED LAV MOUNT TO F.O.M IAW SRM 51-40-02.;[02] REMOVED OLD SHIM IAW SRM 51-40-02;[03] FABRICATED NEW SHIM; ALODINE AND PRIMED IAW EA 24-153-00664.;[04] C/W INSPECTION OF C/A #3.;[05] INSTALLED NEW SHIM IAW E.A. 24-153-00664 WIP2 LINE# 2804 BARCODE: TTG8Q00S5KFB.;[06] REINSTALLED LAV. MOUNT IAW SRM 51-40-02.;[07] C/W PROPERLY INSTALLATION OF SHIM IAW E.A. 24-153-00664 WIP2 LINE#2804 BARCODE: TTG8Q00S5KFB.;[08] C/W INSPECTION OF C/A #5; #6; #7.
